# SDR DALA13050803141

- Difficulty date: October 6, 2013
- Submitted: October 8, 2013
- Operation: Air carrier
- Aircraft: N341NB
- Make and model: Airbus A319-114
- Aircraft serial: 1738
- Aircraft time: 31,530 hours, 16,398 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Punctured
- Location: Aft Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY SLOPE PANEL 151HE HAS MULTIPLE DENTS & PUNCTURED.    FOUND OUT OF LIMIT IAW SRM 53-02-00, FIG 103.  FABRICATED NEW SLOPE PANEL 151HE IAW SRM 53-02-00, FIG 209 & DWG 3D25-40532.
